On Asymtotic Values of Meromorphic Functions.

Mikio Niimura

Monatshefte für Mathematik (1979)

  • Volume: 88, page 249-252
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Niimura, Mikio. "On Asymtotic Values of Meromorphic Functions.." Monatshefte für Mathematik 88 (1979): 249-252. <http://eudml.org/doc/177940>.

author = {Niimura, Mikio},
journal = {Monatshefte für Mathematik},
keywords = {Riemann surface; compactification; meromorphic function},
pages = {249-252},
title = {On Asymtotic Values of Meromorphic Functions.},
url = {http://eudml.org/doc/177940},
volume = {88},
year = {1979},

AU - Niimura, Mikio
TI - On Asymtotic Values of Meromorphic Functions.
JO - Monatshefte für Mathematik
PY - 1979
VL - 88
SP - 249
EP - 252
KW - Riemann surface; compactification; meromorphic function
UR - http://eudml.org/doc/177940
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.